advertisement
Question
Posted by: Patricia | 2011-02-12

HRT

Hallo doc
Ek het ''n verbygaande tipe beroerte gehad met geen blywende skade. Dir neuroloog het my aangeraai om onmiddellik van HRT tablet af te gaan. Gebruik tans geen bloedverduners of kolestrol medikasie. Gebruik wel al 5 jaar Cilift. ek het so 3 maande gelede metr HRT plakkers begin maar sweet woes woes woes. Kan ek dalk teruggaan op die HRT pil of wat kan ek gebruik vir die sweet wat by my afloop. ek het gehoor van Menocraine sal dit help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Dixarit, but check with your neurologist first.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-02-14

You could try Dixarit, but check with your neurologist first.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement